# SDR AALA202405215563

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N958XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 14,297 hours, 3,554 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE AFT L/H PASSENGER DOOR ACCUMULATOR IS LOW NEEDS SERVICING WITH NITROGEN. SERVICED AFT L/H PASSENGER DOOR ACCUMULATOR WITH NITROGEN IAW AMM 52-10-00. LEAK CHECK GOOD.
